MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - HUMERAL CUP

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - HUMERAL CUP
Catalog Number 550040004
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient comes in today having problems with chronic dislocations.The patient lifted a heavy box 4 weeks post op and dislocated causing more problems.The doctor decided it best to remove his glenosphere and poly to rebalance the shoulder.While doing this the proximal humerus fractured so he removed the stem and shell as well.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
INHANCE
Common Device Name
SHOULDER IMPLANT - HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25056064
Report Number1818910-2026-08037
Device Sequence Number13118589
Product Code PHX
UDI-Device Identifier10603295546825
UDI-Public(01)10603295546825(17)271231(10)MI124907
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550040004
Device Lot NumberMI124907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLENOSPHERE 40+4 E; REVERSE HUMERAL SHELL XL 44+0; SHORT STEM XL 44
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown